# SDR UPS05844805

- Difficulty date: June 25, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, INTERCOSTAL AT STA 980 HAS CORROSION.  CORROSION OUT OF LIMITS PER SRM 53-2-0.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-1-21, AND SRM 51-1-20D.
